got switched from taking 50 mg oxycontin 2x day with oxycodone for breakthrough pain. wasnt working good enough. now I am on fentanyl patch 75 mg. feel sick, dizy and really tired, cant concentrate. just put it on a few hours ago, and it said that you could feel its effects within an hour. is this too much or will my body get used to it. if the pain is lessend, then i would love to live my life again. but i had a few panic attacks today so far. will tomorow be a better day?
Switch from oxy to fentanyl?
- 15 Dec 2010 by bjmosco
- 5 Mar 2015
- oxycontin, pain, fentanyl, oxycodone, breakthrough pain
Added 16 Dec 2010:
Hi there, i am just returning to life a little now after being in bed since this happened, just feeling terrible withdrawals and such. I knew i would have some withdrawals one day but nothing like this. So anyhow, i called the pharmacy to hear that it was exactly what you said. I decided to rip that thing off, take 20mg oxycontin to fix that withdrawal as the patch had not gone into my system yet. All this time with no pain relief whatsoever, it was so brutal. So now i am back on my oxycontin and will stay that way till I have my surgery in January, I hope. How in the world can i be housebound with 5 young children? Man, I hope God id helping others through this suffering I am doing,lol. After the surgery then i can be weened off the oxycontin a little at a time, and hopefully it wont be as hellish as it was for the past few days my friend.
Now, the pharmacist called it heroin in a pill. I cryed and cryed when i heard that as I know i am addicted, i have been on it so long, but it is the only thing that touches the pain, and sometimes it works, sometimes not. anyone try to come off it by weaning and how did it go?
Fentanyl is an opiate like morphine - it will make you tired and probably dizzy. It will take time for your body to adjust. Also you are off oxycontin so you are feeling the withdrawal from that. I have been having a terrible time with the new oxy formula and would like to take something else. I am just wondering if your problems started due to the new formula.
This web site will offer you good info on fentanyl or other meds just type it in and read up, Good Luck
You said IF your pain is lessend. Is your pain better or worse? If you hadn't started throwing up yet than I would say your ok and your body will adjust. My Aunt is prescribed Fentanyl patched 100mgs and she also is prescribe Klonopin which helps her get over the fact she is dying. If you feel like your breathing is shallow then go to the ER! Call your doctor just to be safe and let them know your side effects. Its just a very dangerous drug to be taking and better to be safe than sorry. They might need to lower your dos. Well I hope it works out and please monitor your breathing. Or if you have a friend who can check blood pressure, have them come over and monitor you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jan 2010 • 2 answers
Posted 16 Jan 2010 • 2 answers
I have been taking oxy 20mg 4 times a day for 2 years now and yesterday when I went in for a refill?
Posted 24 Feb 2010 • 2 answers
Posted 8 Mar 2011 • 8 answers
Posted 8 Jan 2015 • 1 answer